# SDR DALA2022120607826

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 64,571 hours, 8,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 52AB AND 49 JH CLEAR PATHWAY LIGHTS INOPERATIVE.  RECONNECTED THE LIGHT CONNECTOR AT SEAT ROWS 52AB AND 49JH IAW AMM 25-21.
